# SDR SWIA200515070

- Difficulty date: May 19, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 9,301 hours, 7,308 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP DEGRADED STATUS MESSAGE.  REPLACED R4 SKEW SENSOR IAW 27-51-15.  REPAIRED WIRE CONNECTOR AT R4 SKEW SENSOR IAW 27-51-10.  OPERATIONAL CHECK GOOD.
